# SDR 96ZZZX89

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N244PL
- Make and model: Cessna U206G
- Aircraft serial: U20604371
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 6526601
- Condition: Leaking
- Location: Engine Oil
- Part time: 196 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL COOLER FOUND LEAKING.  THIS IS THE SECOND OIL COOLER ON THIS ENGINE.  THE FIRST STARTED LEAKING AT 353.0 HOURS TOTAL TIME.  THE SECOND AT 549.5 HOURS TOTAL TIME.
